# SDR 97UAL900105

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: V70167
- Condition: Worn
- Location: Lt Fwd Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EVACUATION SLIDE VELCRO STRAP STRENGTH IS INADEQUATE.  CAUSED BY ENVIRONMENTAL WEAR AND TEAR AND REPEATED CYCLING.  REPLACED SLIDE.  GIRT STRAPS ARE INSPECTED EVERY 200 FLIGHT HOURS.
